# SDR COMA2011081750053

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 26,644 hours, 23,305 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW SMELL IN COCKPIT.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RAN BOTH ENGINES AND USED BLEEDS TO OPERATE PACKS, NO SMELL WAS NOTED.  INSPECTED AFT BAY OIL LEVELS AND COCKPIT FOR BURNED OUT LIGHTS NONE FOUND.  REMOVED AND REPLACED BOTH COALESCER BAGS.
